# SDR 99ZZZX631

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82530
- Make and model: Piper PA-18-150
- Aircraft serial: 187809187
- Engine: Lyc O320B2B
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 4373
- Condition: Worn
- Location: Magneto
- Part time: 294 hours
- Component: Slick, K3822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS FACTORY REMANUFACTURED 2-11-98.  MAGNETO DROP GOOD PREVIOUSLY.  WOULD NOT START, NEXT FLIGHT.  BRASS BUSHING IN DISTRIBUTOR BLOCK WORN BADLY.
